# SDR VGCA20250107001

- Difficulty date: January 3, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N841FL
- Make and model: Cndair CL6002B19
- Aircraft serial: 8064
- Aircraft time: 26,511 hours, 24,815 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 865D1007
- Part serial: 1353
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH CREW SELECTED FLAPS 8 AND RECEIVED A FLAP FAIL NOTIFICATION ON EICAS. SUBSEQUENT TROUBLESHOOTING DETERMINED THAT FLAP POWER DRIVE UNIT HAS FAILED.
